Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 129, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 24, 2015, 5:03 PM CDT for Sharkey County, Sunflower County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 5:03 PM CDT (22:03 UTC)
- Expired
- May 24, 2015, 5:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chicot County, AR, Sharkey County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 150 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:05 PM CDT | TSTM WND DMG | 5 Ne Lake Village, AR | TREES DOWNED |
| May 24, 5:31 PM CDT | TSTM WND GST 50 | 4 Nne Metcalfe, MS | MEASURED AT THE GREENVILLE ASOS SITE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 1:49 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
988
WUUS54 KJAN 242203
SVRJAN
ARC017-MSC125-133-151-242230-
/O.NEW.KJAN.SV.W.0129.150524T2203Z-150524T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHWESTERN SUNFLOWER COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 530 PM CDT
* AT 502 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF LAKE VILLAGE TO NEAR AVON TO NEAR
ANGUILLA...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WAYSIDE AND ESTILL AROUND 510 PM CDT.
MCMILLAN CORNER AROUND 515 PM CDT.
GREENVILLE...MURPHY AND TRIBBETT AROUND 525 PM CDT.
LELAND...METCALFE...HOLLY RIDGE AND DARLOVE AROUND 530 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ARCOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHEASTERN
ARKANSAS AND NORTHWESTERN MISSISSIPPI.
LAT...LON 3353 9122 3354 9076 3331 9056 3327 9056
3326 9073 3323 9073 3320 9068 3312 9070
3309 9068 3309 9066 3290 9079 3313 9104
3325 9146 3339 9146 3356 9139 3356 9135
3352 9135 3352 9125 3356 9123
TIME...MOT...LOC 2202Z 204DEG 34KT 3330 9139 3319 9101 3294 9080
HAIL...<.75IN
WIND...60MPH
$$
ECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:37 PM CDT, 26 minutes earlier.
Area forecast discussion, May 24, 4:37 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 437 PM CDT SUN MAY 24 2015 .DISCUSSION... SHORT TERM...SHOWERS AND STORMS HAVE BECOME MORE WIDESPREAD ACROSS THE AREA WITH DAYTIME HEATING AND AIDED BY BROAD UPPER TROUGHING OVER THE WESTERN 2/3RDS OF THE COUNTRY AND A MID LEVEL SHORTWAVE PASSING THROUGH THE RED RIVER VALLEY. WHILE CONVECTION HASN'T BEEN PARTICULARLY DEEP SO FAR TODAY...SOME OF THE STORMS HAVE STILL BEEN EFFICIENT WIND PRODUCERS. TORNADO WATCH 204 HAS BEEN POSTED FOR ALL OF OUR LA PARISHES/AR COUNTIES AND PORTIONS OF WEST/CENTRAL MS. HOWEVER THE OVERALL TORNADO THREAT APPEARS TO BE ON THE LOW END... ESPECIALLY WITH EASTWARD EXTENT. LATEST SPC MESOANALYSIS SHOWS RATHER MARGINAL SRH AND MID LEVEL LAPSE RATES ACROSS MOST OF THE CWA...WITH NEITHER EXPECTED TO SUBSTANTIALLY INCREASE OVER THE NEXT FEW HOURS PER SPC SSEO/RECENT RAP RUNS. BUFR SOUNDING ANALYSIS/VWPS ARE MOSTLY UNIDIRECTIONAL. HOWEVER DEEP LAYER/EFFECTIVE BULK SHEAR IS INCREASING OVER MUCH OF THE DELTA...SO THERE IS GREATER CONCERN FOR POTENTIAL DAMAGING WINDS THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EVENING. EVEN AS THE SHORTWAVE PULLS AWAY FROM THE REGION...SCATTERED CONVECTION WILL REMAIN POSSIBLE OVERNIGHT INTO MONDAY AS MID/UPPER FLOW WILL BE NEARLY MERIDIONAL THUS NOT GIVING ACTIVITY MUCH OF AN EASTWARD PUSH OUT OF OUR AREA. ANOTHER MID LEVEL SHORTWAVE WILL SWING ACROSS THE LOWER PLAINS/MS VALLEY MONDAY NIGHT INTO EARLY TUESDAY. BEST POTENTIAL FOR SEVERE WEATHER INCLUDING SOME POSSIBILITY FOR A TORNADO OR TWO WOULD BE ACROSS THE DELTA...WHERE THE BEST OVERLAY OF STRONGER DEEP LAYER SHEAR AND HELICITY IS PROGGED. SIMILARLY WE MAY SOME CONVECTION BECOME REINVIGORATED FARTHER EAST ACROSS A LARGER PORTION OF THE CWA DURING THE DAYTIME TUESDAY AS STRONGER FORCING SPREADS EASTWARD. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON AND EVENING ESPECIALLY OVER THE WESTERN HALF OF THE AREA AS PWATS INCREASE TO AROUND 1 3/4 INCH. IT APPEARS WIDESPREAD AMOUNTS WILL BE LOW ENOUGH TO PRECLUDE A NOTABLE FLOOD THREAT OVER THE NEXT 24 HOURS. HOWEVER FLOODING COULD BECOME A GREATER CONCERN MONDAY INTO TUESDAY AS THE ATMOSPHERE REMAINS VERY MOIST (PWATS INCREASING TO AROUND 2 IN) AND THE GROUND WILL HAVE BECOME MORE SATURATED DUE TO RAIN FROM TODAY/TONIGHT. /DL/ LONG TERM...AS WE GO INTO THE REST OF THE PERIOD WE WILL SEE SOME HEIGHT RISES AS WE GO TOWARD A MORE DIURNAL DRIVEN REGIME FOR MAINLY AFTERNOON AND EARLY EVENING CONVECTION. THE MEAN RIDGE WILL FLUCTUATE SOME DURING THE REST OF THE PERIOD./17/ && .AVIATION...VFR CONDITIONS AND OCCASIONALLY GUSTY SOUTH TO SOUTHEAST WINDS ARE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON AT MOST TAF SITES ACROSS THE REGION. HOWEVER...THERE WILL BE SCATTERED TO NUMEROUS SHOWERS AND STORMS MOVING FROM SOUTH TO NORTH THROUGH TONIGHT AND SOME OF THESE STORMS WILL BRING BRIEF POTENTIAL FOR CEILINGS AND VIS RESTRICTION IFR OR WORSE...AND ALSO SOME VERY GUSTY WINDS. EVEN AWAY FROM THE STORMS EXPECT RATHER WIDESPREAD MVFR/IFR CONDITIONS AT ALL SITES AFTER MIDNIGHT TONIGHT. EXPECT ADDITIONAL NUMEROUS STORMS TOMORROW WITH OF COURSE POTENTIAL HAZARDS FOR EXCLUSIVELY VFR TRAFFIC. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 81 70 81 / 64 62 46 76 MERIDIAN 69 80 69 80 / 39 60 40 79 VICKSBURG 71 84 71 81 / 73 60 67 79 HATTIESBURG 71 81 71 82 / 56 66 42 73 NATCHEZ 71 84 71 81 / 70 66 66 77 GREENVILLE 70 83 70 80 / 83 69 74 78 GREENWOOD 71 83 70 79 / 79 66 58 79 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/17/BB
Hazardous weather outlook, May 24, 2:51 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 251 PM CDT SUN MAY 24 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034>036-040>043- 047>049-053>055-059>064-072-252000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-HINDS- RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-MARION- 251 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI... AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY TORNADOES THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON INTO THE EVENING SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON INTO THE EVENING SEVERE THUNDERSTORMS ARE POSSIBLE GENERALLY ALONG AND WEST OF INTERSTATE 55. WIND GUSTS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE THE PRIMARY SEVERE THREAT. A TORNADO OR TWO IS ALSO POSSIBLE. LOCALLY HEAVY RAIN CAN ALSO BE EXPECTED. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN MONDAY NIGHT GENERALLY ALONG AND WEST OF INTERSTATE 55. WIND GUSTS OF 60 MPH WILL BE THE PRIMARY SEVERE THREAT ALONG WITH LOCALLY HEAVY RAINFALL. A TORNADO OR TWO CANNOT BE RULED. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY SEVERE THREAT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT AND MONDAY NIGHT THROUGH TUESDAY NIGHT. MSZ025>033-037>039-044>046-050>052-056>058-065-066-073-074-252000- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-COVINGTON-JONES-LAMAR- FORREST- 251 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN MONDAY NIGHT GENERALLY ALONG AND WEST OF INTERSTATE 55. WIND GUSTS OF 60 MPH WILL BE THE PRIMARY SEVERE THREAT ALONG WITH LOCALLY HEAVY RAINFALL. A TORNADO OR TWO CANNOT BE RULED. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY SEVERE THREAT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY NIGHT THROUGH TUESDAY NIGHT. 15 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 24, 4:21 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT SUN MAY 24 2015
MSZ035-042-242145-
YAZOO MS-HUMPHREYS MS-
421 PM CDT SUN MAY 24 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HUMPHREYS AND WESTERN
YAZOO COUNTIES UNTIL 445 PM CDT...
AT 421 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF HOLLY
BLUFF TO NEAR TINSLEY...AND MOVING NORTH AT 45 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
YAZOO CITY AROUND 440 PM CDT.
MIDNIGHT AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SATARTIA AND LOUISE.
LAT...LON 3325 9062 3293 9038 3282 9025 3259 9042
3267 9056 3286 9067
TIME...MOT...LOC 2121Z 186DEG 41KT 3295 9068 3278 9057 3265 9047
DBSpecial weather statement, May 24, 4:49 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT SUN MAY 24 2015
LAZ023>026-242230-
TENSAS LA-FRANKLIN LA-CONCORDIA LA-CATAHOULA LA-
449 PM CDT SUN MAY 24 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...NORTH
CENTRAL CONCORDIA...WESTERN TENSAS AND NORTHEASTERN CATAHOULA
PARISHES UNTIL 530 PM CDT...
AT 449 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CLAYTON...OR NEAR FERRIDAY...MOVING NORTH AT 65 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WISNER AND COOTER POINT AROUND 505 PM CDT.
NEWLIGHT AROUND 515 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GILBERT...SICILY
ISLAND AND RIDGECREST.
LAT...LON 3216 9140 3164 9149 3162 9152 3159 9150
3153 9151 3152 9152 3151 9152 3143 9153
3141 9167 3218 9172
TIME...MOT...LOC 2149Z 182DEG 55KT 3171 9157
DBLocal storm report, May 24, 4:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG RAYVILLE 32.47N 91.76W
05/24/2015 RICHLAND LA LAW ENFORCEMENT
REPORT OF NUMEROUS TREES DOWN IN THE WESTERN PARTS OF THE
PARISH...WITH SOME ON ROADS AND ONE ON THE RAILROAD
TRACKS.
&&
DCOXLocal storm report, May 24, 4:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG MACON 33.11N 88.56W
05/24/2015 NOXUBEE MS LAW ENFORCEMENT
SEVERAL TREES AND MANY BRANCHES BLOWN DOWN AROUND TOWN.
TIME ESTIMATED BY RADAR.
&&
BRYANTLocal storm report, May 24, 4:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND GST BASTROP 32.77N 91.91W
05/24/2015 E50.00 MPH MOREHOUSE LA EMERGENCY MNGR
REPORT OF A TREE DOWN ON THE SOUTH SIDE OF BASTROP NEAR
HWY 139 AND 165.
&&
DCOXLocal storm report, May 24, 5:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG BOVINA 32.35N 90.73W
05/24/2015 WARREN MS BROADCAST MEDIA
TREE DOWN ON INTERSTATE 20 EASTBOUND...BLOCKING BOTH
LANES...EAST OF VICKSBURG NEAR BOVINA. REPORT RELAYED VIA
SOCIAL MEDIA.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 12:42 PM CDT | Special Weather Statement | JAN | Covington, Lamar | 33 min |
| May 24, 1:05 PM CDT | Special Weather Statement | JAN | Newton | 25 min |
| May 24, 1:07 PM CDT | Special Weather Statement | JAN | Covington | 38 min |
| May 24, 2:24 PM CDT | Special Weather Statement | JAN | Jones | 36 min |
| May 24, 2:51 PM CDT | Special Weather Statement | JAN | Franklin | 39 min |
| May 24, 3:02 PM CDT | Special Weather Statement | JAN | Bolivar | 28 min |
| May 24, 3:07 PM CDT | Special Weather Statement | JAN | Grenada, Webster | 23 min |
| May 24, 3:12 PM CDT | Special Weather Statement | JAN | Lowndes, Noxubee | 33 min |
| May 24, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha | 47 min |
| May 24, 3:37 PM CDT | Special Weather Statement | JAN | Adams | 23 min |
| May 24, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 30 min |
| May 24, 3:56 PM CDT | Special Weather Statement | JAN | Sunflower | 34 min |
| May 24, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 47 min |
| May 24, 4:21 PM CDT | Special Weather Statement | JAN | Yazoo | 24 min |
| May 24, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Yazoo | 54 min |
| May 24, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 52 min |
| May 24, 6:24 PM CDT | Special Weather Statement | JAN | Copiah | 51 min |
| May 24, 6:27 PM CDT | Special Weather Statement | JAN | Lincoln | 48 min |
| May 24, 6:36 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 39 min |
| May 24, 6:47 PM CDT | Special Weather Statement | JAN | Adams | 43 min |
| May 24, 6:59 PM CDT | Special Weather Statement | JAN | Hinds | 46 min |
| May 24, 3:33 PM CDT | Special Weather Statement | JAN | Ashley | 42 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.